RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1958, Volume 3, Issue 4, Pages 413–429 (Mi tvp4946)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Distribution of Sums of Random Variables Defined on a Homogeneous Markov Chain with a Finite Number of States

I. S. Volkov

Moscow

Abstract: Local and integral limit theorems are established for a non-periodical case. The results are given in the form of asymptotic expansions taking into account various possible values of the sums under consideration.

Full text: PDF file (1490 kB)

English version:
Theory of Probability and its Applications, 1958, 3:4, 384–399

Received: 07.05.1958

Citation: I. S. Volkov, “On the Distribution of Sums of Random Variables Defined on a Homogeneous Markov Chain with a Finite Number of States”, Teor. Veroyatnost. i Primenen., 3:4 (1958), 413–429; Theory Probab. Appl., 3:4 (1958), 384–399

Citation in format AMSBIB
\Bibitem{Vol58}
\by I.~S.~Volkov
\paper On the Distribution of Sums of Random Variables Defined on a Homogeneous Markov Chain with a Finite Number of States
\jour Teor. Veroyatnost. i Primenen.
\yr 1958
\vol 3
\issue 4
\pages 413--429
\mathnet{http://mi.mathnet.ru/tvp4946}
\transl
\jour Theory Probab. Appl.
\yr 1958
\vol 3
\issue 4
\pages 384--399
\crossref{https://doi.org/10.1137/1103032}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4946
  • http://mi.mathnet.ru/eng/tvp/v3/i4/p413

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. L. Presman, “Factorization methods and boundary problems for sums of random variables given on Markov chains”, Math. USSR-Izv., 3:4 (1969), 815–852  mathnet  crossref  mathscinet  zmath
    2. V. S. Lugavov, “On some class of functionals on transitions of Markov chain”, J. Math. Sci., 198:5 (2014), 580–601  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:56
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019